| Catalog Number |
02.07.1205R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 january 2024.Lot 2010253: (b)(4) items manufactured and released on 03-feb-2021.Expiration date: 2026-01-25.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: batch reviews performed on 09 january 2024.Gmk-sphere 02.12.0005r femoral component sphere cemented size 5 (k121416) lot 2013229: (b)(4) items manufactured and released on 11-mar-2021.Expiration date: 2026-02-25.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0512fr tibial insert fixed sphere flex size 5/12 mm r (k121416) lot 184908: 25 items manufactured and released on 16-oct-2018.Expiration date: 2023-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 years and 6 months from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.